# SDR DALA2015043002972

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 65,395 hours, 48,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE SEAT ROW 16ED EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN CONNECTOR AND THE LIGHTS TESTED SATISFACTORILY.
